# SDR ZZDA2009053

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: Ac Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE ON CATWALK PATH CEILING IN AFT ACCESSORY COMPARTMENT.  REPAIRED WIRE TERMINAL ON AFT ACCESSORY CATWALK CEILING EMERGENCY LIGHT IAW B717 MM 33-51.  REF B717 MM 20-30 FOR TERMINAL REPAIR.  OPS CHECK GOOD.
